Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 71, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 71, Number 6 (1965)
PDF
Bull. Amer. Math. Soc. 71 (1965)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 71, Number 6 (1965)
PDF
Bull. Amer. Math. Soc. 71 (1965)
Axially-symmetric boundary-value problems
Albert E. Heins PDF
Bull. Amer. Math. Soc. 71 (1965), 787-808
On the theory of random search
A. Rényi PDF
Bull. Amer. Math. Soc. 71 (1965), 809-828
On the lifting property and disintegration of measures
C. Ionescu Tulcea PDF
Bull. Amer. Math. Soc. 71 (1965), 829-842
Research problems
PDF
Bull. Amer. Math. Soc. 71 (1965), 853-857
The Summer meeting in Ithaca
J. W. Green and Everett Pitcher PDF
Bull. Amer. Math. Soc. 71 (1965), 858-866
Completely 0-simple and homogeneous $n$ regular semigroups
Jin Bai Kim PDF
Bull. Amer. Math. Soc. 71 (1965), 867-871
The cohomology of classifying spaces of $H$-spaces
M. Rothenberg and N. E. Steenrod PDF
Bull. Amer. Math. Soc. 71 (1965), 872-875
The Galois theory of infinite purely inseparable extensions
Paul Ponomarenko PDF
Bull. Amer. Math. Soc. 71 (1965), 876-877
On infinite inseparable extensions of exponent one
Murray Gerstenhaber PDF
Bull. Amer. Math. Soc. 71 (1965), 878-881
A new local property of embeddings
O. G. Harrold PDF
Bull. Amer. Math. Soc. 71 (1965), 882-885
Plane flows with few stagnation points
Anatole Beck PDF
Bull. Amer. Math. Soc. 71 (1965), 886-890
A Jordan decomposition for operators in Banach space
Shmuel Kantorovitz PDF
Bull. Amer. Math. Soc. 71 (1965), 891-893
Construction of globally convergent iteration functions for the solution of polynomial equations
J. F. Traub PDF
Bull. Amer. Math. Soc. 71 (1965), 894-895
Approximation of bounded functions by continuous functions
B. R. Kripke and R. B. Holmes PDF
Bull. Amer. Math. Soc. 71 (1965), 896-897
Orlicz spaces and nonlinear elliptic eigenvalue problems
Melvyn S. Berger PDF
Bull. Amer. Math. Soc. 71 (1965), 898-902
Exponentiation of operator Lie algebras on Banach spaces
Robert T. Moore PDF
Bull. Amer. Math. Soc. 71 (1965), 903-908
Weak Levi conditions in several complex variables
Avner Friedman PDF
Bull. Amer. Math. Soc. 71 (1965), 908-912
Index to volume 71
PDF
Bull. Amer. Math. Soc. 71 (1965), 913-918

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Modern algebraic topology, by D. G. Bourgin.
Reviewer: Peter Hilton
Review information PDF
Bull. Amer. Math. Soc. 71 (1965), 843-850
The foundations of intuitionistic mathematics, by Stephen Cole Kleene and Richard Eugene Vesley.
Reviewer: Errett Bishop
Review information PDF
Bull. Amer. Math. Soc. 71 (1965), 850-852